Translator Disclaimer
December 2003 Killing vector fields on tangent bundles with Cheeger-Gromoll metric
Mohamed Tahar Kadaoui Abbassi, Maâti Sarih
Tsukuba J. Math. 27(2): 295-306 (December 2003). DOI: 10.21099/tkbjm/1496164650

Abstract

This paper deals with properties of the Cheeger-Gromoll metric $\overline{g}$ introduced in 1988 by Musso and Tricerri on the tangent bundle $TM$ associated to a given Riemannian metric $(M, g)$. One can find here essentially the two following results: 1. A classification of Killing vector fields on $(TM,\overline{g})$. 2. A generalization of a result of M. Sekizawa concerning the non rigidity of the Cheeger-Gromoll metric.

Citation

Download Citation

Mohamed Tahar Kadaoui Abbassi. Maâti Sarih. "Killing vector fields on tangent bundles with Cheeger-Gromoll metric." Tsukuba J. Math. 27 (2) 295 - 306, December 2003. https://doi.org/10.21099/tkbjm/1496164650

Information

Published: December 2003
First available in Project Euclid: 30 May 2017

zbMATH: 1060.53019
MathSciNet: MR2025729
Digital Object Identifier: 10.21099/tkbjm/1496164650

Rights: Copyright © 2003 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.27 • No. 2 • December 2003
Back to Top